# SDR ASAA0440153

- Difficulty date: August 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE AT 31,000 FT, CREW FELT BUMP AND VIBRATION LASTING LESS THAN A MINUTE.  ALL ENGINE GAUGED AND SYSTEMS WERE NORMAL.  EVERYTHING SMOOTHED OUT.  LATER, WHILE DESCENDING THROUGH 10,000 FT, ENGINE EXPERIENCED COMPRESSOR STALL WITH SEVERE VIBRATION.  CREW SHUT DOWN ENGINE FOLLOWING QRC/QRH PROCEDURES AND ACCOMPLISHED SINGLE ENGINE LANDING.  REMOVED AND REPLACED ENGINE.  (M)
